| Model Number |
209820 |
| Medical Device Problem Codes |
Break (1069); Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
09/30/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
As part of the normal complaint follow-up, an evaluation of the event has been initiated by mako surgical.A supplemental report will be submitted when additional information becomes available.
Event or Problem Description
During impaction, physician was unable to lock platform into place.Upon closer inspection, found straight impactor to be broken.Case type: tha.
Event or Problem Description
Additional Manufacturer Narrative
It was reported that "during impaction, physician was unable to lock platform into place.Upon closer inspection, found straight impactor to be broken." the event was confirmed.Method & results: -device evaluation and results: not performed as no items were returned.-product history review: review of the device history records indicates 97 device(s) were manufactured and accepted into final stock on 7-21-2016 with no reported discrepancies.-complaint history review: a review of complaints in catsweb and trackwise related to p/n 209820, lot 32881 shows 02 additional complaint(s) related to the failure in this investigation.Conclusion: the exact cause of the event could not be determined because the product was not received.No further investigation for this event is possible at this time as no devices and / or insufficient information was received by stryker orthopaedics or investigator.If devices and / or additional information become available, this investigation will be reopened.